Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Rigidity in holomorphic and quasiregular dynamics


Authors: Gaven J. Martin and Volker Mayer
Journal: Trans. Amer. Math. Soc. 355 (2003), 4349-4363
MSC (2000): Primary 30C65; Secondary 37F45
DOI: https://doi.org/10.1090/S0002-9947-03-03160-X
Published electronically: July 2, 2003
MathSciNet review: 1990755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider rigidity phenomena for holomorphic functions and then more generally for uniformly quasiregular maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30C65, 37F45

Retrieve articles in all journals with MSC (2000): 30C65, 37F45


Additional Information

Gaven J. Martin
Affiliation: Department of Mathematics, University of Auckland, Auckland, New Zealand
Email: martin@math.auckland.ac.nz

Volker Mayer
Affiliation: UMR 8524 du CNRS - UFR de Mathématiques, Université des Sciences et Technologies de Lille, 59655 Villeneuve d’Ascq Cedex, France
Email: volker.mayer@univ-lille1.fr

DOI: https://doi.org/10.1090/S0002-9947-03-03160-X
Received by editor(s): October 19, 1999
Published electronically: July 2, 2003
Additional Notes: This research was partially supported by a grant from the Marsden Fund (NZ)
Article copyright: © Copyright 2003 American Mathematical Society